Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 471640, 5 pages
http://dx.doi.org/10.1155/2014/471640
Research Article

Self-Adjoint Extension and Spectral Theory of a Linear Relation in a Hilbert Space

Department of Mathematics, Southern Polytechnic State University, Marietta, GA 30060, USA

Received 21 December 2013; Accepted 28 January 2014; Published 5 March 2014

Academic Editors: B. Franchi and G. L. Karakostas

Copyright © 2014 Keshav Raj Acharya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Arens, “Operational calculus of linear relations,” Pacific Journal of Mathematics, vol. 11, pp. 9–23, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. A. Coddington, Extension Theory of Formally Normal and Symmetric Subspaces, Memoirs of the American Mathematical Society, no. 134, American Mathematical Society, Providence, RI, USA, 1973. View at MathSciNet
  3. A. Dijksma and H. S. V. de Snoo, “Self-adjoint extensions of symmetric subspaces,” Pacific Journal of Mathematics, vol. 54, pp. 71–100, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Langer and B. Textorius, “On generalized resolvents and Q-functions of symmetric linear relations (subspaces) in Hilbert space,” Pacific Journal of Mathematics, vol. 72, no. 1, pp. 135–165, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, vol. 215 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1999. View at MathSciNet
  6. S. Hassi, H. de Snoo, and H. Winkler, “Boundary-value problems for two-dimensional canonical systems,” Integral Equations and Operator Theory, vol. 36, no. 4, pp. 445–479, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Hassi, C. Remling, and H. de Snoo, “Subordinate solutions and spectral measures of canonical systems,” Integral Equations and Operator Theory, vol. 37, no. 1, pp. 48–63, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Weidmann, Linear Operators in Hilbert Spaces, vol. 68 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1980. View at MathSciNet
  9. C. Remling, “Schrödinger operators and de Branges spaces,” Journal of Functional Analysis, vol. 196, no. 2, pp. 323–394, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet